# SDR SIMA20140606004

- Difficulty date: June 6, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SPLICE IS CORRODED BETWEEN FRAME 12 & 13, STRINGER 21L & 21R.  COMPLIED WITH ERS-EM-5300-528 JUNCTION 02 CIRCUMFERENTIAL SPLICE CORROSION BETWEEN FRAME 12 & 13 & BETWEEN STRINGER 21L - 21R.  PERMANENT REPAIR SEE TASK & WIPS FOR DETAILS.
